# SDR DALA12016345655

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 30,077 hours, 12,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT IDENTIFIER LT FWD AND RT AFT INOPERATIVE.  REPLACED LAMP RT AFT OVERWING EXIT SIGN IDENTIFIER AND REPLACED F2 FUSE IN M10567 POWER SUPPLY.  ALL FOUR EXIT IDENT FOR OVERWING OPS CHECKED GOOD.  DONE IAW AMM33-51.
